Topological Methods in Nonlinear Analysis

A direct topological definition of the Fuller index for local semiflows

Christian C. Fenske

Full-text: Open access

Abstract

We define an index of Fuller type counting the periodic orbits of a local topological semiflow on ANR spaces avoiding smoothness assumptions and approximation processes.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 21, Number 2 (2003), 195-209.

Dates
First available in Project Euclid: 30 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1475266295

Mathematical Reviews number (MathSciNet)
MR1998426

Zentralblatt MATH identifier
1035.37016

Citation

Fenske, Christian C. A direct topological definition of the Fuller index for local semiflows. Topol. Methods Nonlinear Anal. 21 (2003), no. 2, 195--209. https://projecteuclid.org/euclid.tmna/1475266295


Export citation

References

  • C. C. Fenske, Periodic orbits of semiflows – Local indices and sections , Selected Topics in Operations Research and Mathematical Economics, Lecture Notes in Economics and Mathematical Systems, 226 , Springer, Berlin–Heidelberg–New York–Tokyo (1984), 348–360 \ref \key 2 ––––, A simple-minded approach to the index of periodic orbits , J. Math. Anal. Appl., 129 (1988), 517–532 \ref \key 3 ––––, An index for periodic orbits of functional differential equations , Math. Ann., 285 (1989), 381–392 \ref \key 4 ––––, An index for periodic orbits of local semidynamical systems , Trans. Amer. Math. Soc., 350 (1998), 4973–4991 \ref \key 5
  • F. B. Fuller, An index of fixed point type for periodic orbits , Amer. J. Math., 89 (1967), 133–148 \ref \key 6
  • J. Girolo, Approximating compact sets in normed spaces , Pacific J. Math., 98 (1982), 81–89 \ref \key 7
  • S.-T. Hu, Theory of Retracts, Wayne State University Press, Detroit (1965) \ref \key 8
  • W. S. Massey, Singular Homology Theory, Springer, New York–Heidelberg–Berlin (1980) \ref\key 9 ––––, Homology and Cohomology Theory, Dekker, New York–Basel (1978)